Optimal Padding for the Two-Dimensional Fast Fourier Transform

Record Type

  • Journal Articles

Full Title

  • Optimal Padding for the Two-Dimensional Fast Fourier Transform

Author(s)

  • Dean B, Aronstein D, Smith J

Publication Title

Publication Title (abbreviated)

  • NASA. Tech Briefs].

Publication Date

  • 2011 Apr

ISSN

  • 0145-319X

Volume

  • 35

Issue

  • 4

First Page

  • 49

Last Page

  • 50

Keyword(s)

Citation

  • Dean B, Aronstein D, Smith J. Optimal Padding for the Two-Dimensional Fast Fourier Transform. NASA. Tech Briefs]. 2011;35 (4):49-50.

Conditions of Use

No publisher copyright information found in the SHERPA/RoMEO list.

More information may be available at SHERPA/RoMEO